# SDR IPXA2014011301299

- Difficulty date: January 3, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 73,550 hours, 11,178 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Finger Doubler
- Part number: APB72411
- Condition: Corroded
- Location: Bs 1289-1292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, MAIN CABIN SUBFLOOR CENTER WING UPPER SKIN FINGER DOUBLER CORRODED BS 1289-1292, LBL 76-96.  REMOVED,  FABRICATED,  AND INSTALLED REPLACEMENT FINGER DOUBLER IAW DWG APB7241 AND SRM 51-35-01.
